Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for hot flashes

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Mon, 18 Aug 2014 in Pregnancy
Question: I am suffering from constant hot flashes and i mean CONSTANT had surgical mennipause
doctor
Answered by Dr. Manisha Jain 24 minutes later
Hello
Welcome to health care magic

Hot flushes are because of menopause as a result of hormone related issues.
Do consult your doctor for evaluation and treatment.

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 4 minutes later
Right but what can i do? I am already taking estrogen oral i change clothing 3 times a day
doctor
Answered by Dr. Manisha Jain 44 minutes later
Brief Answer:
Tibolone advised

Detailed Answer:
Hello mam, thanks for trusting health care magic.
In my opinion you need to start hormone therapy in the form of Tibolone which is like eateigen only but specifically functions to decreases post menopausal symptoms.
It specially reduces hot flushes.
But before taling tibolone you need to have pelvic examination and breast examination so as to rule out any pathology there.
Till then keep taking lots of water and avoid hot humid climates.
Take lots of nuts especially walnuts and also soya proteins.
All the best and in case you have other questions i will be happy to help.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 5 minutes later
Ive had a recent mammo and my uterus and ovaries were surgically removed im already on estrogen the. Surgeon also. Gave me zoloft and started me on thy meds to help it has only gotten progressivly worse
doctor
Answered by Dr. Manisha Jain 6 minutes later
Brief Answer:
Tibolone will help you the best

Detailed Answer:
Hello mam, Zoloft tablets are to deal with these symptoms and is a good one and should be continued but Tibolone once added will obviate the need tof estrogen and relieve you from hot flushes in the best way.
So in my opinion take both tibolone and Zoloft for at least 3 months and you will be relieved of the symptoms as a whole.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Treatment/Therapy
Medical Topics

Recent questions on  Tibolone

doctor1 MD

I am a 50 year old women I am postmenopausal according to blood test . For the last 5 years I have used testosterone pellets only with a lot of luck. Before that tried bio identical creams with all three hormones present that didn't work and made...

doctor1 MD

I am 49 years old, recently I've gain a lot of weight, my normal weight is 110 and I'm now 125. I've been on hormone replacement therapy since 2008, have thyroid issues that were adjusted last year. In the last 6 months my hair has been falling...

doctor1 MD

My girlfriend is 50, she is having hot flashes every night followed by chills . Her period stopped 2-3 mobths ago after a heavy period. How long will this last and will it affect an active sex life? She just stopped smoking today and has a history...

doctor1 MD

i am 44years . I am on fertility treatment which my doctor was preparing me for IVF . So he put me on progynova and this has resulted in the growth of fabroid that i have. He advised that i should be operated so he stoped me with the drug i m taking. the next sensation i m feeling is hot flushes and he gave me TIBOLONE . My question is that ,is this drug also going to grow the fabroid?

doctor1 MD

Hi,, My mother is 55 years old and her ovaries and uterus have been removed 6 years berfore. From that time she is on Livial medicine. How long she should take these tablets? She is diabetic and on insulin and taking B.P and Cholestrol medicines too. Thanking You in advance